# SDR CALA2020050200891

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 35,940 hours, 12,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A824037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23 LEFT HAS CORROSION AND MISSING OR LOOSE PAINT FROM F RAME 295.5 TO 351 IN E&E COMPARTMENT. BLENDED OUT DAMAGE AREA AND INSTALLED REPAIR ANGLE PER EC/RA#531 0-07782,PART 1. INITIATED DIP TO "ACCOMPLISH INSPECTION REQUIREM ENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES."PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL AIRPL ANE FLIGHT CYCLES BUT BEFORE 44,000 TOTAL AIRPLANE FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS".REF. EC/RA#5310-07782,PART 1 ISHED. STEP D,8. SEE FLEET CYCLE LOG PAGE 9735981 FOR ALL WORK ACCOMPLE APPROVED TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL AIRPLANE FLIGHT CYCLES BUT BEFORE 44,000 TOTAL AIRPLANE FLIGHT CYCLES FOR THE INSPECTION REQUIREMENT IN REFERENCE ECRA 5310-07782 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR COMPLETED AS PER ECRA5310-07782 AND DIP ISSUED F OR REINSPECTION. QC QC REVIEW RECORDS UPDATE INIT: PLN/ENG >43,000 <44, 000 TAFC T/A: ON OR BEFORE 50,000 TAFC......LT/U224600
